Universidad Complutense de Madrid
E-Prints Complutense

Locally determining sequences in infinite-dimensional spaces.

Impacto

Downloads

Downloads per month over past year



Ansemil, José María M. and Dineen, Seán (1987) Locally determining sequences in infinite-dimensional spaces. Note di Matematica, 7 (1). pp. 41-45. ISSN 1123-2536

[img]
Preview
PDF
260kB

Official URL: http://siba-ese.unisalento.it/index.php/notemat/article/view/1591/1371




Abstract

A subset L of a complex locally convex space E is said to be locally determining at 0 for holomorphic functions if for every connected open 0-neighborhood U and every f∈H(U), whenever f vanishes on U∩L, then f≡0. The authors' main result is that if E is separable and metrizable, then every set which is locally determining at 0 contains a null sequence which is also locally determining at 0. This answers a question of J. Chmielowski [Studia Math. 57 (1976), no. 2, 141–146;], who was the first to study locally determining sets. The proof of the main theorem makes use of the following result of K. F. Ng [Math. Scand. 29 (1971), 279–280;]: Let E be a normed space with closed unit ball BE. Suppose that there is a Hausdorff locally convex topology τ on E such that (BE,τ) is compact. Then E with its original norm is the dual of the normed space F={φ∈E∗: φ|BE is τ-continuous}, with norm ∥φ∥=sup{|φ(x)|: x∈BE}


Item Type:Article
Uncontrolled Keywords:identity theorem; locally determining at zero for holomorphic functions; separable metrizable locally convex space; null sequence
Subjects:Sciences > Mathematics > Differential equations
ID Code:22543
Deposited On:24 Jul 2013 11:15
Last Modified:10 Aug 2018 08:56

Origin of downloads

Repository Staff Only: item control page